# SDR ABXA060147

- Difficulty date: March 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,663 hours, 27,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3641004U504
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL LONGERON 24 RIGHT, BATHTUB FITTING STA 879 CORRODED.  DAMAGE OUT OF LIMITS AND CRACKED.  REMOVED CORRODED BATHTUB FITTING.  DRILLED UP NEW ONE AND INSTALLED IAW DC8 SRM 53-2-0.
